# SDR MYWA120016

- Difficulty date: February 3, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 18,351 hours, 7,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULL NOSE LIGHT WILL NOT ILLUMINATE AT SEAT ROW 25 DEF.
